Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Hopf algebras up to homotopy and the Bockstein spectral sequence

Jonathan Scott

Algebraic & Geometric Topology 5 (2005) 119–128
Bibliography
1 J F Adams, On the cobar construction, Proc. Nat. Acad. Sci. U.S.A. 42 (1956) 409 MR0079266
2 D J Anick, Hopf algebras up to homotopy, J. Amer. Math. Soc. 2 (1989) 417 MR991015
3 W Browder, Torsion in H–spaces, Ann. of Math. (2) 74 (1961) 24 MR0124891
4 S Halperin, Universal enveloping algebras and loop space homology, J. Pure Appl. Algebra 83 (1992) 237 MR1194839
5 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965) 211 MR0174052